본문 바로가기
  • Home

Three Adverse Events Reports of Simple Exanthematous Eruption after Sumsu (Bufonis Venenum) Pharmacopuncture Topical Treatment

  • Journal of Korean Medicine Rehabilitation
  • Abbr : JKMR
  • 2018, 28(3), pp.119-124
  • DOI : 10.18325/jkmr.2018.28.3.119
  • Publisher : The Korean Academy Of Oriental Rehabilitation Medicine
  • Research Area : Medicine and Pharmacy > Korean Medicine
  • Received : June 11, 2018
  • Accepted : July 11, 2018
  • Published : July 31, 2018

Sang-Hoon Yoon 1 Jo Hee Geun 1 Min-Yeong Song 2 SEO HYUNG SIK ORD ID 3

1청연의학연구소
2장수군보건의료원
3부산대학교한방병원 한방안이비인후피부과

Accredited

ABSTRACT

Three cases of simple exanthematous eruption were suspected during Sumsu (Bufonis Venenum) pharmacopuncture (SP) topical anesthesia for acupotomy. Patients had skin rash with pruritus on both ankle, posterior neck, and left shoulder after 11, 12, and 7 times of SP treatment, respectively. There were no cases of systemic manifestations or changes in vital signs. As a result of using the World Health Organization-Uppsala Monitoring Centre (WHO-UMC) causality assessment, all the cases were evaluated as 'unlikely'. However, the results of using the Korean algorithm for assessing the causality of drug adverse reactions version 2.0 were evaluated as 'possible'. This report is the first case report on adverse events suspected of occurring after SP treatment. Although the causal relationship between suspected intervention and the adverse event is not clear, there was a difficulty in completely excluding the possibility. Additional safety studies will be required to make SP more widely available. (J Korean Med Rehabil 2018;28(3):119-124)

Citation status

* References for papers published after 2022 are currently being built.